MAUDE Adverse Event Report: COLOPLAST A/S LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED); SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED); SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 20104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, it was reported on (b)(6) 2026 that the patient acquired an infection while using speedicath coude (20104 lot 10294663 from byram).The patient was hospitalized for uti and sepsis.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
LUJA COUDÉ URINARY INTERMITTENT DRAINAGE CATHETER (NOT CE MARKED)
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1601 west river road n
minneapolis MN 55411
Manufacturer (Section G)
NYÍRBÁTOR
Manufacturer Contact
usgab giovanna hayford-quansah
1601 west river road n
minneapolis, MN 55411
MDR Report Key24188739
Report Number3006606901-2026-00003
Device Sequence Number18535571
Product Code EZD
UDI-Device Identifier05701780263252
UDI-Public5701780263252
Combination Product (Y/N)N
PMA/510(K) Number
K230165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number20104
Device Lot Number10294663_2010401400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown